Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I have really bad dizzy spells, blurriness, sickness. I feel thirsty and hungry all the time. Is it diabetes?

ok does this sound like diabetes? i've been to the doc but havent got my results back yet and realy scared. 1)realy bad dizzy spells + bluryness 2) sickness 3) i get ill realy easily (i ve been ill every holiday) 4) feel hungary all the time 5) feel tirsty all the time 6) need to urinate alot even when im not drinking much 7) my left arm aches all the time and my knees (could this be related to the fact i used to self harm?) i am tired all the time too i was supposed to go to to nurse stright after the test but my parents took the sample instead cuz i cant go out and all that
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  667
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Your symptoms do point to possible diabetes. Wait for the results to come back. In case you have it then make sure to eat low carbohydrate foods an ddo regular exercies. take medications on time and regularly.

Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor